# SDR AALA201906269013

- Difficulty date: June 9, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53480043206
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CORROSION ON LEFT HAND AFT DOOR CUTOUT LOWER SILL BETWEEN FR 66 AND FR 68 AND S23L. REPLACED LOWER SILL PER SRM 51-72-11.
